I went to the ER on the 18th with a severe headache in the back of my head. I had numbness and tingling in the right arm and leg. They did a CT and found nothing. I was given a toradol injection and some muscle relaxers. They said it was a tension headache and a migraine. I went back to my regular Dr. on Monday and was given another toradol shot. The headache was still really bad so I went back on Wed. I was given yet another Toradol shot. On Saturday the headache was so bad that I went back to the ER. I was given a Lumbar puncture and the results were normal. I had another Toradol shot and an appointment for a MRI. I had the MRI yesterday and the results were normal. I was given a perscription for Hydrocodone and was told to take that along with 4 ibuprophen. I was also given amitriptyline to take every day to prevent headaches. I see the neurologist tomorrow morning. Any advice would be helpful. I am to the point that I cannot stand this anymore the pain is so severe and it gets worse every time I get up and try to do anything.
How are you? It is good that the lumbar puncture, CT scan and MRI were all normal. How was your neurologist consultation? Hemiplegic migraines usually present with severe headaches with a pins-and-needles feeling, numbness on one side of the body, usually on the arm, leg, or face, weakness or paralysis, loss of balance and coordination, visual aura, dizziness or vertigo, nausea, vomiting and sensitivity to light, sound, and smell. Both abortive and preventive medications prescribed by your doctor may help provide relief. Take care and do keep us posted.
I had the Neurologist appointment this morning and they thought that the headache was due to inflamation of the nerves in the base of the skull. I got a injection in the scalp and it did help a little bit but I got very dizzy and nauseous after the injection. I go back to the neurologist next wednesday. I also go back to work Friday so I hope the pain is much better by then! Thanks for your comments I will ask about this when I return to the DR.
Thanks for the update. Glad to hear that you saw your neurologist with the initial impression of inflammation of the nerves and a management plan was started. The dizziness and nausea could be a side effect of the medicine that was injected. It would also help to know what the medicine was. I sincerely hope the symptoms will resolve and you can work with no more problems. Do keep us posted with your follow-up next week. Take care always.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.